## Engage NY Eureka Math 4th Grade Module 7 Lesson 14 Answer Key

### Eureka Math Grade 4 Module 7 Lesson 14 Problem Set Answer Key

Use RDW to solve the following problems.

Question 1.

A cartoon lasts \(\frac{1}{2}\) hour. A movie is 6 times as long as the cartoon. How many minutes does it take to watch both the cartoon and the movie?

Answer:

Given that,

The time taken by cartoon to last = 1/2 hour = 30 minutes

Also given, a movie is 6 times as long as the cartoon

30 x 6 = 180 minutes

Now, 180 +30 = 210 minutes

Therefore, The number of minutes required to watch both the cartoon and movie = 210 minutes.

Question 2.

A large bench is 7 \(\frac{1}{6}\) feet long. It is 17 inches longer than a shorter bench. How many inches long is the shorter bench?

Answer:

Given,

The length of large bench = 7 1/6 feet

7 1/6 feet =

1 feet = 12 inches

So, 7 feet = 7 x 12 = 84 inches

1/6 feet = 2 inches

Total : 84 + 2 = 86

Also given,

Longer bench is 17 inches longer than a shorter bench

So, 86 – 17 = 69

Therefore, the length of shorter bench is 69 inches.

Question 3.

The first container holds 4 gallons 2 quarts of juice. The second container can hold 1\(\frac{3}{4}\) gallons more than the first container. Altogether, how much juice can the two containers hold?

Answer:

Given that,

The capacity of first container = 4 gallons 2 quarts or 4 1/2

Also given the capacity of second container is 1 3/4 gallons more than first container

Which means, 4 1/2 + 1 3/4 =6 1/4

Total : 4 1/2 gallons + 6 1/4 gallons

10 gallons + 3/4 gal = 10 gallons 3 quarts

Therefore, two contains can hold 103/4 gallons altogether.

Question 4.

A girl’s height is 3\(\frac{1}{3}\) feet. A giraffe’s height is 3 times that of the girl’s. How many inches taller is the giraffe than the girl?

Answer:

Given,

The height of a girl = 3 1/3 feet

The height of giraffe is 3 times of the girl

We know that 1 feet = 12 inches

3 1/3 +3 1/3 = 6 feet 8 inches

6 feet = 6 x 12 = 72 inches

72 + 8 = 80

Therefore, The girrafe is 80 inches taller than the girl.

Question 5.

Five ounces of pretzels are put into each bag. How many bags can be made from 22\(\frac{3}{4}\) pounds of pretzels?

Answer:

1 pound = 16 ounces

22 3/4 pounds of pretzels =

22 x 16 =352 ounces and

3/4 = 12 ounces

Total : 352 + 12 = 364 ounces

Given that, 5 pounds of pretzels are kept in each bag

Now, 364 / 5 = 72

Therefore, 72 bags can be made from 22 3/4 pounds of pretzels.

Question 6.

Twenty servings of pancakes require 15 ounces of pancake mix.

a. How much pancake mix is needed for 120 servings?

b. Extension: The mix is bought in 2\(\frac{1}{2}\)-pound bags. How many bags will be needed to make 120 servings?

Answer:

Given that,

Twenty servings of pancakes require 15 ounces of pancake mix.

20+20+20+20+20+20 = 120

Now, 6 x 15 = 90 ounces

Therefore, 90 ounces of pancake is needed for 120 servings.

b. 1 pound = 16 ounces

Given that mix is bought 2 1/2 pounds

Which means, 2 1/2 = 2 x 16 = 32 oz + 8 oz = 40 oz

40 oz x 2 = 80 ounces

Therefore, to make 120 servings 3 bags of mix will be need to purchase.

Because, 2 1/2 mix can only make 80 ounces which is nit enough..

### Eureka Math Grade 4 Module 7 Lesson 14 Exit Ticket Answer Key

Use RDW to solve the following problem.

It took Gigi 1 hour and 20 minutes to complete a bicycle race. It took Johnny twice as long because he got a flat tire. How many minutes did it take Johnny to finish the race?

Answer:

The time taken by Gigi to complete his bicycle race = 1 hour 20 minutes

The time taken by Johnny is twice as long because he got a flat tire =

Which means,

1 hour 20 minutes + 1 hour 20 minutes = 2 hours 40 minutes

1 hour = 60 minutes

2 hours = 2 x 60 = 120 minutes

120 minutes + 40 minutes = 160 minutes

Therefore, it took Johnny 160 minutes to finish his bicycle race.

### Eureka Math Grade 4 Module 7 Lesson 14 Homework Answer Key

Use RDW to solve the following problems.

Question 1.

Molly baked a pie for 1 hour and 45 minutes. Then, she baked banana bread for 35 minutes less than the pie. How many minutes did it take to bake the pie and the bread?

Answer:

The amount of time Molly backed a pie = 1 hour 45 minutes

Given that, the time taken to bake the banana bread is 35 minutes less

Which means, 1 hour 45 minutes – 35 minutes = 1 hour 10 minutes

Total time required to bake both the pie and bread :

1 hour 45 minutes + 1 hour 10 minutes = 2 hours 55 minutes.

Therefore, it took 2 hours 55 minutes to bake pie and banana bread.

Question 2.

A slide on the playground is 12\(\frac{1}{2}\) feet long. It is 3 feet 7 inches longer than the small slide. How long is the small slide?

Answer:

Given that, the length of the longer slide = 12 1/2 = 12 feet 6 inches

The length of smaller slide is 3 feet 7 inches shorter than longer slide.

Now,

12 feet 6 inches – 3 feet 7 inches = 8 feet 11 inches

Therefore, the length of smaller slide is 8 feet 11 inches.

Question 3.

The fish tank holds 8 gallons 2 quarts of water. Jeffrey poured 1\(\frac{3}{4}\) gallons into the empty tank. How much more water does he still need to pour into the tank to fill it?

Answer:

The quantity of water the fish tank can hold = 8 gallons 2 quarts

The quantity of water of Jeffrey poured into empty tank = 1 3/4 gallons or 1 gallon 3 quarts

Now,

8 gallons 2 quarts – 1 gallons 3 quarts = 6 gallons 1 quarts

Therefore, Jeffrey need to pour 6 gallons 1 quarts of water to fill the tank.

Question 4.

The candy shop puts 10 ounces of gummy bears in each box. How many boxes do they need to fill if there are 21\(\frac{1}{4}\) pounds of gummy bears?

Answer:

1 pound = 16 ounces

21 1/4 =

21 pounds x 16 = 336 ounces

1/4 = 4 ounces

Total : 336 + 4 = 340 ounces

Given that,

The number of gummy bears the candy shop puts in each box = 10

Now, 340 / 10 = 34

Therefore, they need to fill 34 boxes.

Question 5.

Mom can make 10 brownies from a 12-ounce package.

a. How many ounces of brownie mix would be needed to make 50 brownies?

b. Extension: The brownie mix is also sold in 1\(\frac{1}{2}\)-pound bags. How many bags would be needed to make 120 brownies?

Answer:

a. Given that,

Mom can make 10 brownies from a 12- ounce package.

The amount of brownie mix she need to make 50 brownies =

12 x 5 = 60

Therefore, 60 ounces of brownie mix is needed to make 50 brownies

b. 1 pound = 16 ounces

1 1/2 =

16 ounces + 8 ounces = 24 ounces

Given , 10 brownies are made from 12 ounce brownie mix

Now, 10 x 12 =120

12 x 12 = 144 ounces

Now, 144 ounces / 24 ounces = 6

Therefore, 6 bags are needed to make 120 brownies.